# SDR DL76S060450

- Difficulty date: May 29, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 57,472 hours, 27,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35622
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS STRUCK BY A PLATFORM AND WAS GOUGED AND DENTED OVER A 15 INCH LENGTH.  THE DAMAGE WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
